Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 32–32 | Cite as

Antineoplastics

Various toxicities: case report
Case report
  • 39 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A woman in her early 40s [exact age not stated] developed intestinal perforations following treatment with bevacizumab, cisplatin and mitomycin for primary ovarian cancer. Later, she died due to hypotension, spinal cord aplasia and paralytic ileus following treatment with paclitaxel, carboplatin, doxorubicin liposomal, carboplatin, docetaxel, cisplatin, mitomycin and an unspecified chemotherapy for primary ovarian cancer [dosages, routes and durations of treatments to reactions onsets not stated].

The woman presented with abdominal carcinomatosis due to psammomatous papillotubular adenocarcinoma consistent with primary ovarian carcinoma in early November 2015 (i.e. at the age of 40 years). She received 6 cycles of paclitaxel and carboplatin [carboxiplatin], followed by 3 cycles...

Reference

  1. Mendoza-Sanchez F, et al. Use of synthetic stomata in abdominal carcinomatosis. Case report and literature review. Cirugia y Cirujanos 87: 28-32, 2019. Available from: URL: http://doi.org/10.24875/CIRU.19000605 [Spanish; summarised from a translation] - Mexico

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations